# SDR LR7A2011032300166

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 63,498 hours, 37,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOBCARD HB5302 FOUND CRACKED WEB AT FS 880, RBL 62, WL 250.  REPAIRED IAW LOCKHEED SRM SMP583 CH 51-60 AND FIG 51-140-17.
